# SDR DALA2024051705294

- Difficulty date: May 16, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: UNKNOWN
- Condition: Excess Play
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY ON JOINT BTW FLAP AND FLAP OUTBD HINGE AT LH WING.   LT WING FLAP OUTBD HINGE WAS REPAIRED IN ACCORDANCE WITH PRI 617504-14 REV 2 AND ER/A 617504-14 REV ORIGINAL SECTION I: PERMANENT REPAIR. REPAIR APPROVAL IS LIMITED TO 24 MONTHS FROM 09MAY24. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE BEYOND THIS LIMIT. NOTE TO ENGINEER: DAMAGE TOLERANCE EVALUATION IS REQUIRED IAW PROCEDURES ESTABLISHED IN FAA AC 120-93. ASSOCIATED ER/A 14-617504 ADDED FOR ACFT.
